I had double bypass surg in 2007 and have had no problems since until possibly now. I can walk at a good pace on treadmill or up and down hills with no problem which is how I found out my problem in 2007. But this week I have been lightheaded and weak with legs feeling rubbbery. My blood pressure last night was like 110/64 and pulse rate 64. Then later that night it was 99/54 but pulse rate about same. Then later in the middle of the night was still low like before but pulse rate was 106. T hen the next morning bp was like 106/74 with pulse rate 101. Then mid morning BP was 132/ 89 with pulse rate 159. Now my BP is 116/64 and pulse rate is 88. What is going on and should Imove my April appt with cardiologist up? I took a 5mg lisinopril about 2 hours ago.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.